Joint papers of Usvyatsov and Shelah

ShUs:789 2005-01-20 [pdf] [ps] [abstract] [arXiv:math.LO/0303325]
Shelah+Usvyatsov, Banach spaces and groups - order properties and universal models -- Israel J Math 152 (2006) 245-270
ShUs:837 2009-06-08 [pdf] [ps] [abstract] [arXiv:math.LO/0612350]
Shelah+Usvyatsov, Model theoretic stability and categoricity for complete metric spaces -- Israel J Math 182 (2011) 157-198
ShUs:844 2008-02-04 [pdf] [ps] [abstract] [arXiv:math.LO/0404178]
Shelah+Usvyatsov, More on ${\rm SOP}_1$ and ${\rm SOP}_2$ -- Annals Pure and Applied Logic 155 (2008) 16-31
ShUs:928 [abstract]
Shelah+Usvyatsov, Unstable Classes of Metric Structures
ShUs:1020 [abstract] [arXiv:math.LO/1402.6513]
Shelah+Usvyatsov, Minimal types in the stable Banach spaces -- preprint (2008-09-25)


Back to theList of coauthors
Back to Shelah's Archive